On the Existence of Solutions of a Nonlinear Differential Diffusion System

Lee C.F. (1972) On the Existence of Solutions of a Nonlinear Differential Diffusion System. Proceedings of the Royal Society of Edinburgh. Section A. Mathematical and Physical Sciences, 71 1: 1-7. doi:10.1017/S0080454100009171


Author Lee C.F.
Title On the Existence of Solutions of a Nonlinear Differential Diffusion System
Journal name Proceedings of the Royal Society of Edinburgh. Section A. Mathematical and Physical Sciences
ISSN 0080-4541
Publication date 1972-01-01
Sub-type Article (original research)
DOI 10.1017/S0080454100009171
Volume 71
Issue 1
Start page 1
End page 7
Total pages 7
Subject 1105 Dentistry
Abstract The existence and the properties of the solutions of a nonlinear differential system describing a diffusion system with concentration-dependent diffusion coefficients are investigated. It is shown that there exists at least one solution which is monotonic decreasing and asymptotically tends to the prescribed value.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 4 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 12:24:04 EST by System User